# SDR SIMA20121128011

- Difficulty date: November 28, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 21,336 hours, 17,856 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Grip
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3322 THE CREW REPORTED THE MAIN CABIN DOOR HANDLE GRIP CAME OFF MAKING IT DIFFICULT TO OPERATE.  DEFERRED MAIN DOOR RUBBER HANDGRIP IAW CDL 52-1, AUTH. NO.111334CDL-D.  NO DEFECTS NOTED WITH DOOR OPERATION WITH GRIP FULLY REMOVED.  INSTALLED MAIN DOOR HAND GRIP AS REQUIRED.
